# SDR CA190312015

- Difficulty date: March 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Part number: 6001060274
- Condition: Failed
- Location: Right Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKEOFF AT 135 KTS FOR CONFIG SPOILERS WARNING MESSAGE. FLIGHT SPOILER LEVER AND IN 0 POSITION.
